Journal of Differential Geometry

The conjectures on conformal transformations of Riemannian manifolds

Morio Obata

Full-text: Open access

Article information

Source
J. Differential Geom., Volume 6, Number 2 (1971), 247-258.

Dates
First available in Project Euclid: 25 June 2008

Permanent link to this document
https://projecteuclid.org/euclid.jdg/1214430407

Digital Object Identifier
doi:10.4310/jdg/1214430407

Mathematical Reviews number (MathSciNet)
MR0303464

Zentralblatt MATH identifier
0236.53042

Subjects
Primary: 53C20: Global Riemannian geometry, including pinching [See also 31C12, 58B20]

Citation

Obata, Morio. The conjectures on conformal transformations of Riemannian manifolds. J. Differential Geom. 6 (1971), no. 2, 247--258. doi:10.4310/jdg/1214430407. https://projecteuclid.org/euclid.jdg/1214430407


Export citation